# SDR DLL10952429

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 BB FLOOR SUPPORT CHANNEL CRACKED AT LBL 8.5 AND RBL 8.5.  REPAIRED CHANNEL PER SRM 53-24-00.
